MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC LIQUID OPTICS INTERFACE; CATALYS LIQUID OPTICS INTERFACE

JOHNSON & JOHNSON SURGICAL VISION, INC LIQUID OPTICS INTERFACE; CATALYS LIQUID OPTICS INTERFACE
Model Number LOI-12
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported by the account that the liquid optics interface (loi) product was not sealed when package was opened.The product was requested but it was reported that unfortunately they disposed it.
 
Additional Manufacturer Narrative
Correction: conclusion code 67.Code 67 was not included in initial report.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
CATALYS LIQUID OPTICS INTERFACE
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key7701225
Report Number3005675890-2018-00056
Device Sequence Number1107522
Product Code OOE
UDI-Device Identifier05050474604810
UDI-Public(01)05050474604810(17)190430(10)8215949
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberLOI-12
Device Catalogue NumberLOI-12
Device Lot Number8215949
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/24/2018
10/25/2020
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/17/2018
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005